I am so afraid. I have taken 5 (all crushed a little bit) so far in a span of 3 days. My stomach seems to be burning and hurting quite a bit more. Have I caused further damage? It is Friday night and I am not sure if my clinic is open weekends. Should I wait it out or go to urgent care? Thank you.
Did the dr prescribe the ranitidine? With years of ulcers hopefully behind me, I've taken many of the stomach pills and ranitidine didn't help like even pepcid did. Why are you crushing them? They probably won't do damage but they're not going to work right if you crush them. Have you tried something as simple as taking liquid maalox or one of those when you feel the burning? It won't do much for healing like zantac but it soothes.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.